8 mg soluble tablet 
bromhexine hydrochloride

Read all of this leaflet carefully before you start using this medicine. It contains information that is important to you.

Always use this medicine exactly as described in this leaflet or as directed by your doctor, pharmacist or nurse.

  • Save this information, you may need to read it again.
  • Contact the pharmacy staff if you need more information or advice.
  • If you get any side effects, talk to your doctor, pharmacist, or nurse. This also applies to any side effects not mentioned in this information.
  • You must talk to a doctor if you do not feel better or if you feel worse after 14 days.

In this leaflet: 
1. What Bisolvon Lemon is and what it is used for 
2. What you need to know before you use Bisolvon Lemon 
3. How to use Bisolvon Lemon 
4. Possible side effects 
5. How to store Bisolvon Citron 
6. Contents of the pack and other information 

1. What Bisolvon Lemon is and what it is used for

Bisolvon Citron is considered to dissolve viscous mucus so that it becomes thinner and thus easier to cough up. Bisolvon Lemon is used for temporary short-term cough with viscous mucus.

You must talk to a doctor if you do not feel better or if you feel worse after 14 days.

2. What you need to know before using Bisolvon Lemon

Do not use Bisolvon Lemon

if you are allergic (hypersensitive) to bromhexine hydrochloride or any of the other ingredients of this medicine (listed in section 6).

Warnings and cautions

Talk to your doctor or pharmacist before using Bisolvon Citron:

  • if you have stomach ulcers or bloody coughs.

Stop taking Bisolvon Lemon and contact a doctor immediately if swelling of the face, tongue, and/or throat and/or difficulty swallowing or hives that occur with difficulty breathing ( angioedema ) occur.

Severe skin reactions have been reported with the use of bromhexine. If you get a rash (including ulcers in the mucous membranes of eg mouth, throat, nose, eyes, genitals), stop using Bisolvon Lemon and contact a doctor immediately.

Other medicines and Bisolvon Lemon

Bisolvon Citron is not expected to affect or be affected by other medicines.

Bisolvon Lemon with food and drink

Bisolvon Lemon can be taken with or without food.

Pregnancy and breastfeeding

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

Bromhexine passes to the fetus, but no adverse effects have been demonstrated. However, Bisolvon Citron should only be used during pregnancy if necessary. This is especially true during the first three months of pregnancy.

Bromhexine passes into breast milk and should therefore be avoided during breast-feeding.

Driving and using machines

No effects on the ability to drive have been observed. You are responsible for assessing whether you are fit to drive a motor vehicle or perform work that requires increased vigilance. One of the factors that can affect your ability in these respects is the use of drugs due to their effects and/or side effects. Descriptions of these effects and side effects can be found in other sections. Read all the information in this leaflet for guidance. If you are not sure, talk to your doctor or pharmacist.

Bisolvon Lemon contains sucrose

Bisolvon Lemon contains sucrose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.

3. How to use Bisolvon Lemon

The recommended dose for adults and children over 12 years is 1 tablet 3 times daily. Put the tablet in a glass or cup. Pour over cold or hot water. The tablet then dissolves quickly. Stir before drinking the solution.

For children under 12 years of age, Bisolvon Citron oral solution is recommended.

Ask your doctor or pharmacist if you are unsure.

If no improvement occurs within two weeks, consult a physician. Note that Bisolvon Citron may initially increase the excretion of mucus in the airways.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

4. Possible side effects

Like all medicines, Bisolvon Citron can cause side effects, although not everybody gets them.

Uncommon (less than 1 in 100, but more than 1 in 1000):

Pain from the upper part of the gastrointestinal tract, nausea, vomiting, diarrhea.

Rare (may affect up to 1 in 1,000 people):

Hypersensitivity reaction.

Skin rash, hives. 

Has been reported (occurs in an unknown number of users):

Anaphylactic reactions including anaphylactic shock, angioedema * (rapidly increasing swelling in and under the skin and in and under the mucous membranes), and itching.

Severe skin reactions (including erythema multiforme, Stevens-Johnson syndrome / toxic epidermal necrolysis, and acute generalized exanthematous pustulosis ).

A severe contraction of the trachea ( bronchospasm ).

* Stop taking Bisolvon Lemon and contact a doctor immediately if you get any of the following symptoms ( angioedema )

  • swelling of the face, tongue, or throat
  • difficulty swallowing
  • hives and difficulty breathing.

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist, or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly to the Medical Products Agency, www.lakemedelsverket.se. By reporting side effects, you can help increase drug safety information. 

5. How to store Bisolvon Lemon

Keep this medicine out of the sight and reach of children.

Store in the original package. Moisture sensitive.

Do not use this medicine after the expiry date which is stated on the carton after EXP. date. The expiration date is the last day of the specified month.

The medicine should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

6. Contents of the packaging and other information

Content declaration

  • The active substance is bromhexine hydrochloride 8 mg.
  • The other ingredients are microcrystalline cellulose, crospovidone, tartaric acid, acesulfame potassium (sweetener), lemon aroma, peppermint aroma, Macrogol 6000, fumaric acid, talc, beta-carotene 1% (all-rac-alpha-tocopherol, medium-chain triglyceride acrylate, malt acacia, malt acacia, silica, sucrose: 5 mg/tablet).

What the medicine looks like and the contents of the pack

The soluble tablets are beige-yellow, square, and slightly convex.

16 soluble tablets in aluminum blisters.

Marketing Authorization Holder and Manufacturer

Sanofi AB

Box 30052

104 25 Stockholm

Manufacturer

Delpharm Reims

10 Rue Colonel Charbonneaux

51100 Reims

France

Muhammad Nadeem

Leave a Reply